# SDR UPS08851432

- Difficulty date: December 27, 2007
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 REPAIR DOUBLER CRACKED ON R/MLG INBD DOOR INTERIOR SKIN, BOTTOM.  REMOVED CRACKED REPAIR DOUBLER ON R/MLG INBD DOOR INTERIOR SKIN IAW SRM 51-01-21A.  FABRICATED AND INSTALLED REPAIR DOUBLER ON R/MLG INBD DOOR INTERIOR IAW SRM 52-06-00 FIG 1.
